Alert archive / Pennsylvania / Flash Flood Warnings in 2017
Flash Flood Warning 75, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Jul 28, 2017, 11:51 PM EDT for 4 counties in Pennsylvania. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2017, 11:51 PM EDT (03:51 UTC)
- Expired
- Jul 29, 2017, 7:45 AM EDT
- In force
- 8 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Armstrong County, PA, Fayette County, PA, Indiana County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 88 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 1:06 AM EDT | FLASH FLOOD | 1 Nnw North Washington, PA | WATER RISING FAST NEAR NUMEROUS MOBILE HOMES ON MEADOWS DRIVE...EVACUATIONS MAY BE NEEDED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 75 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 3.9 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 732 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.5
The text
As transmitted.
905
WGUS51 KPBZ 290351
FFWPBZ
PAC005-051-063-129-290845-
/O.NEW.KPBZ.FF.W.0075.170729T0351Z-170729T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
1151 PM EDT FRI JUL 28 2017
The National Weather Service in Pittsburgh has issued a
* Flash Flood Warning for...
Southern Indiana County in west central Pennsylvania...
Westmoreland County in southwestern Pennsylvania...
South central Armstrong County in west central Pennsylvania...
Eastern Fayette County in southwestern Pennsylvania...
* Until 445 AM EDT.
* At 1150 PM EDT, radar indicated heavy rain moving into the warned
area. Portions of the area received 2 to 3 inches of rainfall
earlier this evening, and will be extremely susceptible to further
flash flooding.
FLASH FLOODING... Expected.
ADDITIONAL RAINFALL...Up to 2 inches.
* Some locations that may experience flooding include...
Monroeville... Greensburg...
Jeannette... Latrobe...
Connellsville... Homer City...
Apollo... Plum...
Murrysville... Mount Pleasant...
Scottdale... McChesneytown-Loyalhanna...
This includes the following highways...
Interstate 70 in Pennsylvania near mile marker 57.
Pennsylvania Turnpike between mile markers 75 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown. Most flood fatalities occur in vehicles.
Be especially cautious at night, when it is harder to recognize the
dangers of flooding.
Runoff from heavy rainfall will flood small streams, poor-drainage
areas and low-lying spots.
Please report flooding by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4037 7899 4016 7916 4013 7917 4009 7926
3990 7940 3985 7942 3982 7937 3979 7935
3978 7939 3977 7938 3974 7941 3972 7939
3972 7955 3983 7952 3996 7973 4032 7958
4042 7971 4053 7970 4061 7948 4054 7889
$$
Fries4 follow-up statements
084
WGUS71 KPBZ 290704
FFSPBZ
Flash Flood Statement
National Weather Service Pittsburgh PA
304 AM EDT SAT JUL 29 2017
PAC005-051-063-129-290845-
/O.CON.KPBZ.FF.W.0075.000000T0000Z-170729T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Indiana PA-Westmoreland PA-Armstrong PA-Fayette PA-
304 AM EDT SAT JUL 29 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM EDT FOR
SOUTHERN INDIANA...WESTMORELAND...SOUTH CENTRAL ARMSTRONG AND EASTERN
FAYETTE COUNTIES...
At 301 AM EDT, radar indicated light to moderate rain in the warned
area. Additional rainfall is expected over the next few hours.
FLASH FLOODING... Expected.
ESTIMATED RAINFALL... Up to 2 inches.
ADDITIONAL RAINFALL...1 to 2 inches.
Some locations that may experience flooding include...
Monroeville... Greensburg...
Jeannette... Latrobe...
Connellsville... Homer City...
Apollo... Plum...
Murrysville... Mount Pleasant...
Scottdale... McChesneytown-Loyalhanna...
This includes the following highways...
Interstate 70 in Pennsylvania near mile marker 57.
Pennsylvania Turnpike between mile markers 75 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown. Most flood fatalities occur in vehicles.
Please report flooding by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4037 7899 4016 7916 4013 7917 4009 7926
3990 7940 3985 7942 3982 7937 3979 7935
3978 7939 3977 7938 3974 7941 3972 7939
3972 7955 3983 7952 3996 7973 4032 7958
4042 7971 4053 7970 4061 7948 4054 7889
$$
CL052
WGUS71 KPBZ 290753 RRA
FFSPBZ
Flash Flood Statement
National Weather Service Pittsburgh PA
353 AM EDT SAT JUL 29 2017
PAC005-063-290802-
/O.CAN.KPBZ.FF.W.0075.000000T0000Z-170729T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Indiana PA-Armstrong PA-
353 AM EDT SAT JUL 29 2017
...THE FLASH FLOOD WARNING FOR SOUTHERN INDIANA AND SOUTH CENTRAL
ARMSTRONG COUNTIES IS CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 3990 7940 3985 7942 3979 7936 3972 7940
3972 7955 3983 7952 3996 7973 4032 7958
4042 7971 4053 7970 4058 7957 4053 7945
4048 7945 4045 7939 4046 7930 4042 7927
4041 7916 4037 7912 4042 7902 4040 7897
$$
PAC051-129-290845-
/O.CON.KPBZ.FF.W.0075.000000T0000Z-170729T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Westmoreland PA-Fayette PA-
353 AM EDT SAT JUL 29 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM EDT FOR
WESTMORELAND AND EASTERN FAYETTE COUNTIES...
At 352 AM EDT, radar indicated heavy rain in the warned area.
FLASH FLOODING... Expected or ongoing.
ESTIMATED RAINFALL... Up to 2 inches.
ADDITIONAL RAINFALL... 1/2 to 1 inch.
Some locations that may experience flooding include...
Monroeville... Greensburg...
Jeannette... Latrobe...
Connellsville... Apollo...
Plum... Murrysville...
Mount Pleasant... Scottdale...
McChesneytown-Loyalhanna... Youngwood...
This includes the following highways...
Interstate 70 in Pennsylvania near mile marker 57.
Pennsylvania Turnpike between mile markers 75 and 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown. Most flood fatalities occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 3990 7940 3985 7942 3979 7936 3972 7940
3972 7955 3983 7952 3996 7973 4032 7958
4042 7971 4053 7970 4058 7957 4053 7945
4048 7945 4045 7939 4046 7930 4042 7927
4041 7916 4037 7912 4042 7902 4040 7897
$$
tax190
WGUS51 KPBZ 290840
FFWPBZ
PAC051-129-291145-
/O.EXT.KPBZ.FF.W.0075.000000T0000Z-170729T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
440 AM EDT SAT JUL 29 2017
The National Weather Service in Pittsburgh has extended the
* Flash Flood Warning for...
Westmoreland County in southwestern Pennsylvania...
Eastern Fayette County in southwestern Pennsylvania...
* Until 745 AM EDT.
* At 439 AM EDT, radar indicated light to moderate rain in the
warned area. Flooding is expected to continue from additional
rainfall.
FLASH FLOODING... Occurring.
ESTIMATED RAINFALL... Up to 3 inches.
ADDITIONAL RAINFALL...Up to 1 inch.
* Some locations that may experience flooding include...
Monroeville... Greensburg...
Jeannette... Latrobe...
Connellsville... Apollo...
Plum... Murrysville...
Mount Pleasant... Scottdale...
McChesneytown-Loyalhanna... Youngwood...
This includes the following highways...
Interstate 70 in Pennsylvania near mile marker 57.
Pennsylvania Turnpike between mile markers 75 and 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown. Most flood fatalities occur in vehicles.
Be especially cautious at night, when it is harder to recognize the
dangers of flooding.
Please report flooding by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 3990 7940 3985 7942 3979 7936 3972 7940
3972 7955 3983 7952 3996 7973 4032 7958
4042 7971 4053 7970 4058 7957 4053 7945
4048 7945 4045 7939 4046 7930 4042 7927
4041 7916 4037 7912 4042 7902 4040 7897
$$
CL364
WGUS71 KPBZ 290924
FFSPBZ
Flash Flood Statement
National Weather Service Pittsburgh PA
524 AM EDT SAT JUL 29 2017
PAC129-290933-
/O.CAN.KPBZ.FF.W.0075.000000T0000Z-170729T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Westmoreland PA-
524 AM EDT SAT JUL 29 2017
...THE FLASH FLOOD WARNING FOR WESTMORELAND COUNTY IS CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 3990 7940 3985 7942 3979 7936 3978 7939
3977 7938 3974 7941 3972 7940 3972 7955
3983 7952 3996 7973 4011 7967 4010 7967
4008 7964 4009 7962 4008 7959 4010 7958
4014 7948 4007 7936 4004 7934 4004 7929
$$
PAC051-291145-
/O.CON.KPBZ.FF.W.0075.000000T0000Z-170729T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fayette PA-
524 AM EDT SAT JUL 29 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM EDT FOR
EASTERN FAYETTE COUNTY...
At 523 AM EDT, radar indicated heavy rain in the warned area.
FLASH FLOODING... Ongoing.
ESTIMATED RAINFALL... Up to 3 inches.
ADDITIONAL RAINFALL...Up to 1/2 inch.
Some locations that may experience flooding include...
Connellsville... South Connellsville...
Seven Springs... Dunbar...
Everson... Vanderbilt...
Dawson... Markleysburg...
Ohiopyle... Mill Run...
Indian Head... Normalville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown. Most flood fatalities occur in vehicles.
Please report flooding by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 3990 7940 3985 7942 3979 7936 3978 7939
3977 7938 3974 7941 3972 7940 3972 7955
3983 7952 3996 7973 4011 7967 4010 7967
4008 7964 4009 7962 4008 7959 4010 7958
4014 7948 4007 7936 4004 7934 4004 7929
$$
taxWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 11:16 PM EDT, 35 minutes earlier.
Area forecast discussion, Jul 28, 11:16 PM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
1116 PM EDT Fri Jul 28 2017
.SYNOPSIS...
Showers and thunderstorms with localized heavy rain will
continue through the early part of Saturday. Building high
pressure will return dry and seasonable weather for the later
half of Saturday through the start of the work week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
With many locations around throughout southwest PA, and northern
WV experiencing extensive dangerous flash flooding, travel in
any of the Warnings is not advised. Several water rescues have
already taken place tonight, with people driving into flooded
roadways. Flooding becomes more dangerous at night, as washed
out roadways are difficult to see. Turn around, don't drown.
A nearly stationary band of moderate to heavy rain centered
through Allegheny and Washington Counties will very gradually
pivot southeast through the overnight hours. This band is in
response to the very strong deformation zone as the vigorous
upper-level low digs in. Consensus of guidance shows this deep
low slowly shifting southeast, taking the moderate to heavy rain
with it. With widespread flooding ongoing, and the nearly
stationary band in place, an extension of the western portion of
the Flash Flood Watch has been issued until 8am.
Areas southeast of the Pittsburgh metro that are
seeing a break currently will see the rain move back in. This
could exacerbate earlier flooding, or result in new flooding
issues. The Watch will continue as planned for these locations.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
System and the bulk of the precipitation will slowly pull off to
the east on Saturday. Lingering deformation precipitation in the
terrain should taper off toward midday as upper ridging starts
to push over the area. This should lead to drying conditions for
the rest of the weekend, as a surface high builds over the
Great Lakes region.
Cool northerly flow and lingering precip will keep temperatures
below averages on Saturday with moderation toward seasonal
normals by Sunday and Monday.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
High pressure will keep conditions dry through Tuesday with the
next chance for precipitation coming with the approach of a
front late Wednesday/Thursday. timing differs between the
deterministic guidance, so a model blend was used for the later
half of the week. Near seasonal temperatures are forecast.
&&
.AVIATION /03Z SATURDAY THROUGH WEDNESDAY/...
Most locations in the forecast area will primarily have IFR
ceilings overnight, although any location south of FKL/DUJ could
have LIFR conditions in heavier showers. Any LIFR conditions are
mostly likely to occur at locations south and east of
Pittsburgh. During the morning clouds, conditions will slowly
rise from IFR conditions back to VFR in the early afternoon. By
early afternoon all locations should be back to VFR conditions
and will continue into the evening hours.
.OUTLOOK...
No widespread restrictions expected.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Flash Flood Watch through Saturday afternoon for MDZ001.
OH...None.
PA...Flash Flood Watch through Saturday afternoon for PAZ023-
073>076.
Flash Flood Watch until 8 AM EDT Saturday for PAZ014>016-
020>022-029-031.
WV...Flash Flood Watch through Saturday afternoon for WVZ510>514.
Flash Flood Watch until 8 AM EDT Saturday for WVZ001>004-012-
021-509.
&&Hazardous weather outlook, Jul 28, 11:19 PM EDT, 32 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 1119 PM EDT Fri Jul 28 2017 MDZ001-PAZ023-073>076-WVZ510>514-300330- Garrett-Indiana-Westmoreland-Westmoreland Ridges-Fayette- Fayette Ridges-Ridges of Eastern Monongalia and Northwestern Preston- Preston-Eastern Preston-Western Tucker-Eastern Tucker- 1119 PM EDT Fri Jul 28 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for western Maryland, southwest Pennsylvania, west central Pennsylvania and northern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ039>041-048>050-057>059-068-069-PAZ007>009-013-300330- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-Muskingum- Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-Lawrence- 1119 PM EDT Fri Jul 28 2017 This Hazardous Weather Outlook is for east central Ohio, northwest Pennsylvania and western Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ014>016-020>022-029-031-WVZ001>004-012-021-509-300330- Butler-Clarion-Jefferson-Beaver-Allegheny-Armstrong-Washington- Greene-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia- 1119 PM EDT Fri Jul 28 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT SATURDAY... This Hazardous Weather Outlook is for southwest Pennsylvania, west central Pennsylvania, western Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Jul 28, 11:00 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1100 PM EDT FRI JUL 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 PM FLASH FLOOD 2 WSW AMBRIDGE 40.59N 80.26W
07/28/2017 BEAVER PA 911 CALL CENTER
2284 BROADHEAD ROAD IN HOPEWELL TOWNSHIP - VEHICLE
STUCK IN WATER
&&
EVENT NUMBER PBZ1701867Local storm report, Jul 28, 11:17 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1117 PM EDT FRI JUL 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM FLASH FLOOD 3 WSW ALIQUIPPA 40.60N 80.30W
07/28/2017 BEAVER PA 911 CALL CENTER
TRAMPMILL RUN OUT OF BANKS AND FLOODING ROADS NEARBY
&&
EVENT NUMBER PBZ1701868Local storm report, Jul 28, 11:22 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1122 PM EDT FRI JUL 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM FLASH FLOOD BENWOOD 40.01N 80.73W
07/28/2017 MARSHALL WV 911 CALL CENTER
NUMEROUS ROADS FLOODED AND CLOSED
&&
EVENT NUMBER PBZ1701870Local storm report, Jul 28, 11:27 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1127 PM EDT FRI JUL 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM FLASH FLOOD SHADYSIDE 39.97N 80.75W
07/28/2017 BELMONT OH SOCIAL MEDIA
MULTIPLE VEHICLES UNDERWATER
&&
EVENT NUMBER PBZ1701871
FRIESLocal storm report, Jul 28, 11:32 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1132 PM EDT FRI JUL 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD ELM GROVE 39.99N 79.70W
07/28/2017 FAYETTE PA NWS OFFICE
WHEELING CREEK FLOODING AT ELM GROVE
&&
EVENT NUMBER PBZ1701872
CLLocal storm report, Jul 28, 11:33 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1133 PM EDT FRI JUL 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM FLASH FLOOD 7 E WHEELING 40.09N 80.57W
07/28/2017 OHIO WV 911 CALL CENTER
NUMEROUS ROADS FLOODED AND CLOSED ACROSS VALLEY GROVE
&&
EVENT NUMBER PBZ1701873The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:30 PM EDT | Areal Flood Advisory | PBZ | Westmoreland | 4 hr |
| Jul 28, 8:36 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Armstrong, Westmoreland | 3 hr |
| Jul 28, 8:45 PM EDT | Flash Flood Warning | PBZ | Allegheny, Armstrong, Westmoreland | 9 hr |
| Jul 28, 9:19 PM EDT | Flash Flood Warning | PBZ | Washington | 9 hr |
| Jul 28, 9:35 PM EDT | Flash Flood Warning | PBZ | Allegheny | 8 hr |
| Jul 28, 9:39 PM EDT | Flash Flood Warning | PBZ | Allegheny, Armstrong, Beaver, Butler | 4 hr |
| Jul 28, 10:08 PM EDT | Flash Flood Warning | PBZ | Washington | 9 hr |
| Jul 28, 10:12 PM EDT | River Flood Warning | PBZ | Fayette | 35 hr |
| Jul 28, 10:35 PM EDT | Flash Flood Warning | PBZ | Greene | 5 hr |
| Jul 28, 10:53 PM EDT | Flash Flood Warning | PBZ | Allegheny, Armstrong, Butler | 5 hr |
| Jul 28, 10:59 PM EDT | Flash Flood Warning | PBZ | Allegheny, Beaver, Washington | 5 hr |
| Jul 28, 11:14 PM EDT | Flash Flood Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 9 hr |
| Jul 29, 3:30 AM EDT | Areal Flood Warning | PBZ | Greene | 11 hr |
| Jul 29, 5:33 AM EDT | Areal Flood Warning | PBZ | Fayette | 9 hr |
| Jul 29, 6:03 AM EDT | Areal Flood Warning | PBZ | Washington | 6 hr |
| Jul 29, 7:13 AM EDT | Areal Flood Warning | PBZ | Allegheny | 6 hr |
| Jul 29, 7:40 AM EDT | Areal Flood Warning | PBZ | Indiana, Westmoreland | 6 hr |
| Jul 29, 11:33 AM EDT | River Flood Warning | PBZ | Fayette, Greene | 25 hr |
| Jul 29, 11:33 AM EDT | River Flood Warning | PBZ | Fayette, Greene | 23 hr |
| Jul 29, 11:33 AM EDT | River Flood Warning | PBZ | Fayette, Washington | 22 hr |
| Jul 29, 11:33 AM EDT | River Flood Warning | PBZ | Fayette, Washington, Westmoreland | 34 hr |
| Jul 29, 11:33 AM EDT | River Flood Warning | PBZ | Allegheny, Washington, Westmoreland | 34 hr |
| Jul 29, 11:33 AM EDT | River Flood Warning | PBZ | Allegheny | 27 hr |
| Jul 29, 11:59 AM EDT | Areal Flood Advisory | PBZ | Washington | 3 hr |
| Jul 29, 12:32 PM EDT | River Flood Advisory | PBZ | Allegheny | 42 hr |
| Jul 29, 2:30 PM EDT | Areal Flood Advisory | PBZ | Fayette, Greene | 6 hr |
| Jul 29, 3:01 PM EDT | Areal Flood Advisory | PBZ | Washington | 5 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.